Advanced Search
Article Contents
Article Contents

Eventually expansive semiflows

  • *Corresponding author

    *Corresponding author 

Work supported by Basic Science Research Program through the NRF funded by the Ministry of Education (Grant Number: 2022R1l1A3053628)

Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • A semiflow is eventually expansive if there is a prefixed radius up to which two orbits eventually coincide. We prove the following result: Every injective eventually expansive semiflow of a compact metric space consists of finitely many closed orbits and, in the noncompact case, the semiflow cannot have global attractors. The suspension of a continuous map is eventually expansive only if the map is positively expansive. The suspension of every positively expansive map is an eventually expansive semiflow. The topological entropy of an eventually expansive semiflow is bounded from below by the growth rate of the periodic orbits. We present some related examples.

    Mathematics Subject Classification: Primary: 37B05; Secondary: 37B40.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Artigue, Separating homeomorphisms, Adv. Dyn. Syst. Appl., 12 (2017), 17-24. 
    [2] A. Artigue, Positive expansive flows, Topology Appl., 165 (2014), 121-132. 
    [3] R. Bowen and P. Walters, Expansive one-parameter flows, J. Differ. Equ., 12 (1972), 180-193.  doi: 10.1016/0022-0396(72)90013-7.
    [4] E. M. Coven and M. Keane, Every Compact Metric Space that Supports a Positively Expansive Homeomorphism is Finite, Dynamics & Stochastics, 304–305, IMS Lecture Notes Monogr. Ser., 48, Inst. Math. Statist., Beachwood, OH, 2006. doi: 10.1214/074921706000000310.
    [5] M. Eisenberg, Expansive transformation semigroups of endomorphisms, Fund. Math., 59 (1966), 313-321.  doi: 10.4064/fm-59-3-313-321.
    [6] A. Kocsard, Toward the classification of cohomology-free vector fields, arXiv: 0706.4053v2.
    [7] A. J. Milani and N. J. Koksch, An Introduction to Semiflows, Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, 134. Chapman & Hall/CRC, Boca Raton, FL, 2005.
    [8] J. C. RobinsonInfinite-Dimensional Dynamical Systems. An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, 2001. 
    [9] W. R. Utz, Unstable homeomorphisms, Proc. Amer. Math. Soc., 1 (1950), 769-774.  doi: 10.2307/2031982.
  • 加载中

Article Metrics

HTML views(1421) PDF downloads(189) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint